# SDR USAA060300

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT BEAM CORRODED STA 1640-1681, LBL 57; CORR TASK C53-251-03.  INSTALLED FAB'D FLOOR SUPPORT PER SRM 53-60-15, 51-40-02, 51-40-05, 51-20-01; DEFECT SIZE: 5"L BY 3"W BY .050"D.
